# SDR SWAA013300

- Difficulty date: December 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 49,957 hours, 36,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM WEB CRACKED AT BS 357, STR 16L.  REMOVED AND REPLACED WEB PER SRM.
